MathSciNet Relay Station
MathSciNet bibliographic data
MR612248 (82g:58026) 58E20 (53C05 81E10)
Bourguignon, Jean-Pierre; Lawson, H. Blaine, Jr. Stability and isolation phenomena for Yang-Mills fields. Comm. Math. Phys. 79 (1981), no. 2, 189–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement